Alert archive / New Jersey / Special Marine Warnings in 2009
Special Marine Warning 76, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Aug 28, 2009, 9:59 AM EDT. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 28, 2009, 9:59 AM EDT (13:59 UTC)
- Expired
- Aug 28, 2009, 11:00 AM EDT
- In force
- 61 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Aug 28, 4:23 AM EDT, 5 hours 36 minutes earlier.
Area forecast discussion, Aug 28, 4:23 AM EDT, 5 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
423 AM EDT FRI AUG 28 2009
.SYNOPSIS...
A FRONTAL BOUNDARY TO OUR SOUTH WILL LIFT NORTH AS A WARM FRONT
LATER THIS AFTERNOON AND OVERNIGHT TONIGHT WHILE TROPICAL STORM
DANNY LIFTS NORTH THEN NORTHEAST WHILE REMAINING OFFSHORE. A COLD
FRONT WILL MOVE THROUGH THE AREA SATURDAY NIGHT INTO SUNDAY. HIGH
PRESSURE IS THEN EXPECTED TO TRY TO BUILD INTO THE AREA THROUGH
THE MIDDLE OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A SMALL AREA OF OMEGA AND A SMALL VORTICITY MAX HAS ALLOWED
SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP OVERNIGHT AND THEY
ARE MOVING THROUGH A PORTION OF THE AREA THIS MORNING. WE EXPECT
SHOWERS AND THUNDERSTORMS TO INCREASE IN COVERAGE BY LATER THIS
AFTERNOON AS A CLOSED LOW ALOFT OVER THE SOUTHEASTER STATES OPENS
AND BECOMES EMBEDDED IN THE SOUTHWEST FLOW OF THE MEAN TROUGH. THIS
WILL SEND SEVERAL WEAK DISTURBANCES ACROSS THE AREA TODAY. WITH
THE WARM FRONT LIFTING NORTHWARD, AND A MOIST ATMOSPHERE, THIS
WILL LEAD TO WIDESPREAD PRECIPITATION ACROSS THE AREA BY LATER THIS
AFTERNOON. THE MODELS DO GIVE US SOME INSTABILITY, BUT BEING WE
WILL BE NORTH OF THE WARM FRONT MOST OF THE DAY IT SHOULD NOT BE
MUCH. EITHER WAY, WE ARE ALREADY GETTING THUNDERSTORMS, SO WE WILL
CONTINUE WITH A CHANCE OF THUNDERSTORMS IN THE FORECAST. WITH THE
CLOUD COVER AND RAIN EXPECTED, IT SHOULD BE QUITE A COOL DAY,
ESPECIALLY FOR THE NORTHERN HALF OF THE CWA.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
THE WARM FRONT IS EXPECTED TO CONTINUE TO LIFT THROUGH MUCH OF THE
AREA OVERNIGHT TONIGHT AND A STEADY SOUTHWEST FLOW ALOFT WILL KEEP
MOISTURE STREAMING INTO THE AREA. THE SHORT WAVE ASSOCIATED WITH
THE CLOSED LOW OVER THE SOUTHEASTERN STATES TODAY, WILL NOT MAKE
IT TO THE AREA UNTIL SATURDAY. HOWEVER, SEVERAL DISTURBANCES WILL
CONTINUE TO CROSS THE AREA TONIGHT, KEEPING WIDESPREAD RAIN ACROSS
THE AREA. AGAIN, THERE IS NOT MUCH INSTABILITY, BUT WITH THE WARM
FRONT LIFTING NORTHWARD, AND WITH THE VORT MAXES ALOFT, WE COULD
GET SOME THUNDERSTORMS DEVELOP. AT THE SAME TIME, TROPICAL STORM
DANNY WILL BE LIFTING NORTH, OFFSHORE OF THE EASTERN SEABOARD. THE
GOOD NEWS IS IT IS FORECAST TO REMAIN OFF THE COAST AS IT PASSES
OUR AREA ON SATURDAY. ACTUALLY, IN DOING SO, IT MAY KEEP A GOOD
BIT OF RAINFALL WRAPPED UP IN IT CIRCULATION. ANOTHER POSSIBILITY
IS THAT ANY PRECIPITATION FROM DANNY MAY REMAIN TO OUR NORTH AND
EAST AS THE SOUTHWEST FLOW SHEARS THE PRECIPITATION AWAY FROM OUR
AREA. HOWEVER, WE STILL EXPECT SOME SHOWER ACTIVITY SATURDAY WITH
ANY MID/UPPER DISTURBANCES MOVING THROUGH THE AREA. SATURDAY NIGHT
INTO SUNDAY, A COLD FRONT IS EXPECTED TO CROSS THE AREA, WHICH
SHOULD KEEP A CHANCE OF SCATTERED PRECIPITATION FOR THE AREA.
SATURDAY AND SUNDAY COULD WARM UP A BIT, ESPECIALLY IF ANY
SUNSHINE BREAKS OUT, WITH MANY AREAS REACHING THE LOW TO MID 80S.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
AFTER THE FRONT MOVES THROUGH, HIGH PRESSURE WILL THEN TRY TO
BUILD INTO THE REGION THROUGH THE MIDDLE OF THE WEEK WHILE A BROAD
MID/UPPER TROUGH REMAINS ACROSS THE EASTERN HALF OF THE COUNTRY.
MODELS ARE NOW FORECASTING A CLOSED LOW TO DEVELOP AND INTENSIFY IN
THIS TROUGH NEAR THE OHIO RIVER VALLEY, WHICH WOULD THEN IN TURN
DEVELOP AND STRENGTHEN A SURFACE LOW PRESSURE SYSTEM VERY NEAR OUR
AREA. IF THIS HAPPENS, WE COULD SEE SOME PRECIPITATION BY THE
MIDDLE OF THE WEEK. AT THIS TIME, WE HAVE KEPT THE FORECAST DRY,
AND WILL LET THE NEXT SHIFT ADD ANY PRECIPITATION TO THE FORECAST
IF THE MODELS CONTINUE TO SHOW THIS. EITHER WAY, WITH THE TROUGH
NEAR THE AREA THROUGH MUCH OF THE EXTENDED, WE SHOULD NOT HAVE
MUCH OF A WARM UP, KEEPING TEMPERATURES SLIGHTLY BELOW NORMAL.
&&
.AVIATION /07Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
THE LARGE PICTURE IS ONE OF CONVERGING SYSTEMS INTO THE REGION.
STEADY STREAM OF MOISTURE FROM THE SOUTH...TROUGH MOVING IN FROM THE
WEST AND A TROPICAL SYSTEM ON OUR DOOR STEP TONIGHT.
FOR THIS MORNING HOWEVER...EARLY MORNING CONVECTION BRINGING VERY
HEAVY RAINS TO PARTS OF THE REGION BUT CONDITIONS STILL MVFR/VFR.
CLUSTER OF SHOWERS OVER NORTHEAST MARYLAND INTO SOUTHEAST PA AND
NORTHERN DELAWARE WILL PROBABLY LOWER CONDITIONS TO IFR WHEN IT
MOVES OVER TAF SITES.
THE PROBLEM IS GOING TO BE THE MARINE FLOW WHICH WILL KEEP CIGS IN
THE MVFR RANGE FOR FEW HOURS THIS MORNING THEN LOWER TO IFR THIS
AFTERNOON INTO OVERNIGHT HOURS. NOT TOO PROMISING NEXT COUPLE OF
DAYS AS WE COME UNDER THE EFFECTS OF THE BROAD NORTHEAST FLOW IN
ADVANCE OF AN APPROACHING TROPICAL SYSTEM. DANNY WILL COME A LITTLE
CLOSER TO THE REGION THAN BILL DID LAST WEEK.
VERY DIFFICULT CALL FOR THE CIGS AND VSBYS FOR TODAY SO EXPECT TO
SEE SEVER AMENDMENTS OVER THE NEXT 4 OR 5 HOURS. UNTIL THE SHOWERS
MOVE THROUGH TO THE NORTHEAST.
OUTLOOK...
TROPICAL SYSTEM DANNY WILL BE MOVING NORTH OVER THE NEXT TWO DAYS
AND IT IS JUST A MATTER OF WHETHER IT BECOMES ABSORBED IN THE TROUGH
COMING IN FROM THE NORTHWEST OR MAINTAINS OWN IDENTITY AS IT MOVES TO
THE NORTHEAST. NEEDLESS TO SAY ANY EXTENDED FLIGHTS TO THE NORTHEAST
SHOULD BE PLANNED CAREFULLY. CONDITIONS SHOULD IMPROVE FOR SUNDAY
INTO EARLY NEXT WEEK.
&&
.MARINE...
LONG PERIOD SWELLS NOW AT THE HUDSON CANYON TEXAS TOWER 4 BUOY AND
BUOY 44009 OFF OUR NEARSHORE COAST. SEAS BOTH LOCATIONS ARE 4 FEET
WITH THE SWELLS OF 11-12 SECONDS. WAVES ON THE DELAWARE BAY ARE 2
FEET BUT A SHORT CHOP OF 3 SECONDS.
WE HAVE SMALL CRAFT ADVISORIES UP FOR THE COAST FOR THE BUILDING
SEAS AND FOR THE TIME BEING THERE WONT BE MUCH WIND TO DEAL WITH
UNTIL TROPICAL STORM DANNY BEGINS A FASTER MOVE TO THE NORTH.
THE OCEAN PREDICTION CENTER HAS THE FOLLOWING HEADLINES FOR THE
CANYON AREAS...
NT2 MID ATLC WATERS...
.HUDSON TO BALT CNYN...TRPCL STORM SAT.
.BALT CNYN TO HAGUE LINE...TRPCL STORM SAT INTO SAT NGT.
.BALT CNYN TO HATTERAS CNYN...TRPCL STORM TODAY INTO TNGT.
.HATTERAS CNYN TO CAPE FEAR...TRPCL STORM TODAY INTO TNGT.
.CAPE FEAR TO 31N...TRPCL STORM TODAY INTO TNGT.
AS ALWAYS...CHECK THE LATEST BULLETINS ON THE TROPICAL STORM FROM
THE NATIONAL HURRICANE CENTER.
THE FORECAST SEAS FOR THE 44009 BUOY WILL BE AROUND 9 OR 10 FEET
WITH THE TIME OF THE PEAK WAVES SATURDAY AFTERNOON AND NIGHT. WE
EXPECT TO SEE BREAKERS ON THE BEACH AROUND 5 FEET WHICH WILL IMPACT
THE INLETS ALONG THE COAST. OTHERWISE THE DOMINANT WAVES WILL
CONTINUE TO ROLL ALONG AT 11-12 SECOND PERIODS.
ONCE THE TROPICAL STORM MOVES NORTH OF THE REGION GRADUAL
IMPROVEMENT WILL SETTLE IN DURING THE DAY ON SUNDAY.
A COLD FRONT IS FCST TO MOVE WEST TO EAST ACROSS THE FORECAST WATERS
ON SUNDAY. A WEAK WAVE IS FCST TO MOVE ALONG THE FRONT WHICH COULD
MAINTAIN A CHANCE FOR SHWRS/T-STMS FOR SUNDAY INTO SUNDAY NIGHT.
HIGH PRESSURE WILL ATTEMPT TO BUILD INTO THE REGION ON MONDAY BUT
ANOTHER WAVE WILL FORM ALONG THE COAST AND CUT SHORT THE FAIR
WEATHER WITH SHOWERS AND THUNDERSTORMS RETURNING TUESDAY AND
WEDNESDAY.
RIP CURRENTS...
A MODERATE RISK OF RIP CURRENTS TODAY WILL PROBABLY BE UPGRADED TO
HIGH RISK FOR SATURDAY INTO SUNDAY AS WAVES CONTINUE TO BUILD ON THE
COAST.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 8 AM THIS MORNING TO 6 AM EDT
SATURDAY FOR ANZ450>455.
&&
SYNOPSIS...ROBERTSON
NEAR TERM...ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...ROBERTSON
AVIATION...EBERWINE
MARINE...EBERWINE
RIP CURRENTS...EBERWINEHazardous weather outlook, Aug 28, 8:07 AM EDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 807 AM EDT FRI AUG 28 2009 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-067>071-291215- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 807 AM EDT FRI AUG 28 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HEAVY RAIN IS POSSIBLE TODAY AND TONIGHT AS A WARM FRONT LIFTS THROUGH THE AREA. SOME GUSTY WINDS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. TROPICAL STORM DANNY SHOULD PASS TO OUR EAST SATURDAY, HOWEVER, SHOWERS AND THUNDERSTORMS ARE POSSIBLE SATURDAY AND SUNDAY WHICH COULD PRODUCE SOME GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-291215- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 807 AM EDT FRI AUG 28 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. HEAVY RAIN IS POSSIBLE TODAY AND TONIGHT AS A WARM FRONT LIFTS THROUGH THE AREA. SOME GUSTY WINDS ARE ALSO POSSIBLE. THERE IS A MODERATE RISK OF RIP CURRENTS TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. TROPICAL STORM DANNY SHOULD PASS TO OUR EAST SATURDAY, HOWEVER, SHOWERS AND THUNDERSTORMS ARE POSSIBLE SATURDAY AND SUNDAY WHICH COULD PRODUCE SOME GUSTY WINDS. ALSO, ENHANCED RIP CURRENTS ARE EXPECTED OVER THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-291215- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 807 AM EDT FRI AUG 28 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. HEAVY RAIN IS POSSIBLE TODAY AND TONIGHT AS A WARM FRONT LIFTS THROUGH THE AREA. SOME GUSTY WINDS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. TROPICAL STORM DANNY SHOULD PASS TO OUR EAST SATURDAY, HOWEVER, SHOWERS AND THUNDERSTORMS ARE POSSIBLE SATURDAY AND SUNDAY WHICH COULD PRODUCE SOME GUSTY WINDS. ALSO, ENHANCED RIP CURRENTS ARE EXPECTED OVER THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-291215- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 807 AM EDT FRI AUG 28 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. HEAVY RAIN IS POSSIBLE TONIGHT AS A WARM FRONT LIFTS THROUGH THE AREA. SOME GUSTY WINDS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. TROPICAL STORM DANNY SHOULD PASS TO OUR EAST SATURDAY, HOWEVER, SHOWERS AND THUNDERSTORMS ARE POSSIBLE SATURDAY AND SUNDAY WHICH COULD PRODUCE SOME GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 28, 4:47 AM EDT, 5 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 447 AM EDT FRI AUG 28 2009 DEZ001-002-MDZ012-015-019-020-NJZ016-017-021-280945- CAROLINE MD-CUMBERLAND NJ-GLOUCESTER NJ-KENT MD-KENT DE-NEW CASTLE DE- QUEEN ANNES MD-SALEM NJ-TALBOT MD- 447 AM EDT FRI AUG 28 2009 ...THUNDERSTORMS WITH VERY HEAVY RAIN WILL AFFECT CAROLINE...CUMBERLAND ...GLOUCESTER...KENT...NEW CASTLE...QUEEN ANNES...SALEM AND TALBOT COUNTIES... AT 441 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED SEVERAL HEAVY SHOWERS MOVING THROUGH THE REGION WHICH COULD BRING RAINFALL OF AN INCH AN HOUR. CECIL COUNTY HAS BEEN RECEIVING HEAVY RAIN FOR SEVERAL HOURS BUT THE OTHER NORTHEAST MARYLAND COUNTIES WILL HAVE THEIR FIRST RAINS THIS MORNING. THE HEAVY RAIN WILL CAUSE STREET AND HIGHWAY FLOODING AS HEAVY SHOWERS MOVE OVER THE SAME GENERAL AREA. BE CAREFUL FOR THE REMAINDER OF THE NIGHTTIME HOURS AND DO NOT DRIVE THROUGH FLOOD WATERS. EBERWINE
Special weather statement, Aug 28, 4:48 AM EDT, 5 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 448 AM EDT FRI AUG 28 2009 NJZ010-012-013-015-280945- MERCER NJ-MIDDLESEX NJ-SOMERSET NJ-WESTERN MONMOUTH NJ- 448 AM EDT FRI AUG 28 2009 ...A SHOWER WITH STRONG WIND GUSTS AND HEAVY RAINFAL WILL AFFECT SOMERSET...MERCER...MIDDLESEX AND MONMOUTH COUNTIES... AT 446 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SHOWER WITH STRONG WIND GUSTS AND HEAVY RAINFALL 4 MILES NORTH OF TRENTON...MOVING EAST AT 20 MPH. THE SHOWER WILL BE NEAR MERCERVILLE-HAMILTON SQUARE...YARDVILLE-GROVEVILLE AROUND 500 AM...EDINBURG...PRINCETON...PRINCETON NORTH...ROCKY HILL AROUND 505 AM...PRINCETON JUNCTION...EDINBURG...WINDSOR AND KINGSTON AROUND 510 AM. VERY HEAVY RAIN WILL FALL FROM THIS SHOWER...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS SHOWER. A 36 MPH WIND GUST WAS REPORTED AT THE TRENTON AIRPORT. NO LIGHTNING IS CURRENTLY ASSCIATED WITH THIS SHOWER, BUT COULD DEVELOP AT ANY TIME. ROBERTSON
Special weather statement, Aug 28, 4:50 AM EDT, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 450 AM EDT FRI AUG 28 2009 NJZ010-012-013-015-280945- MERCER NJ-MIDDLESEX NJ-SOMERSET NJ-WESTERN MONMOUTH NJ- 450 AM EDT FRI AUG 28 2009 ...A SHOWER WITH STRONG WIND GUSTS AND HEAVY RAINFALL WILL AFFECT SOMERSET...MERCER...MIDDLESEX AND MONMOUTH COUNTIES... AT 446 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SHOWER WITH STRONG WIND GUSTS AND HEAVY RAINFALL 4 MILES NORTH OF TRENTON...MOVING EAST AT 20 MPH. THE SHOWER WILL BE NEAR MERCERVILLE-HAMILTON SQUARE...YARDVILLE-GROVEVILLE AROUND 500 AM...EDINBURG...PRINCETON...PRINCETON NORTH...ROCKY HILL AROUND 505 AM...PRINCETON JUNCTION...EDINBURG...WINDSOR AND KINGSTON AROUND 510 AM. VERY HEAVY RAIN WILL FALL FROM THIS SHOWER...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS SHOWER. A 36 MPH WIND GUST WAS REPORTED AT THE TRENTON AIRPORT. NO LIGHTNING IS CURRENTLY ASSOCIATED WITH THIS SHOWER, BUT COULD DEVELOP AT ANY TIME. ROBERTSON
Special weather statement, Aug 28, 5:24 AM EDT, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 524 AM EDT FRI AUG 28 2009 NJZ021-281030- CUMBERLAND NJ- 524 AM EDT FRI AUG 28 2009 ...A STRONG THUNDERSTORM WILL AFFECT CUMBERLAND COUNTY... AT 520 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 16 MILES WEST OF MILLVILLE...MOVING SOUTHEAST AT 10 MPH. THE THUNDERSTORM WILL BE NEAR GREENWICH AROUND 530 AM... BRIDGETON AROUND 535 AM...FAIRTON AROUND 555 AM...CEDARVILLE AROUND 610 AM AND NEWPORT AROUND 625 AM. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM WITH VERY HEAVY RAINS OF OVER AN INCH IN LESS THAN AN HOUR. EBERWINE
Special weather statement, Aug 28, 7:16 AM EDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 716 AM EDT FRI AUG 28 2009 NJZ022>025-281245- ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ- COASTAL ATLANTIC NJ- 716 AM EDT FRI AUG 28 2009 ...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC AND CAPE MAY COUNTIES... AT 712 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES EAST OF MILLVILLE...MOVING EAST AT 25 MPH. THIS THUNDERSTORM WILL BE NEAR WOODBINE...DENNISVILLE...SCOTCH BONNET AROUND 720 AM...AVALON...STONE HARBOR AROUND 725 AM...ESTELL MANOR...CORBIN CITY...SEAVILLE AND SEA ISLE CITY AROUND 730 AM. OTHER THUNDERSTORMS WILL BE MOVING THROUGH THE AREA AS WELL. SOME OF THESE THUNDERSTORMS WILL PRODUCE VERY HEAVY RAIN...WHICH WILL CAUSE WATER TO POND ON ROADS. NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES SHOULD ALSO BE EXPECTED. ALL THESE STORMS ARE EXPECTED TO MOVE OFF THE COAST BY 9 AM. JJM
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 5:56 AM EDT | Areal Flood Advisory | PHI | Cumberland | 109 min |
| Aug 28, 7:55 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cape May | 70 min |
| Aug 28, 8:25 AM EDT | Special Marine Warning | PHI | 95 min | |
| Aug 28, 9:32 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Morris, Somerset and 1 more | 3 hr |
| Aug 28, 9:34 AM EDT | Special Marine Warning | PHI | 116 min | |
| Aug 28, 11:34 AM EDT | Special Marine Warning | PHI | 56 min | |
| Aug 28, 11:53 AM EDT | Severe Thunderstorm Warning | PHI | Cape May, Cumberland | 43 min |
| Aug 28, 12:04 PM EDT | Areal Flood Advisory | PHI | Atlantic, Cape May | 3 hr |
| Aug 28, 2:52 PM EDT | Flash Flood Watch | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 6 more | 14 hr |
| Aug 28, 3:13 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Cumberland, Gloucester, Salem | 4 hr |
| Aug 28, 4:52 PM EDT | Special Marine Warning | PHI | 53 min | |
| Aug 28, 5:16 PM EDT | Areal Flood Advisory | PHI | Cape May, Cumberland | 6 hr |
| Aug 28, 9:16 AM EDT | Flash Flood Warning | PHI | Bucks, Lehigh, Northampton | 4 hr |
| Aug 28, 9:42 AM EDT | Areal Flood Advisory | PHI | Berks, Bucks, Chester, Lehigh, Montgomery, Northampton | 2 hr |
| Aug 28, 3:21 PM EDT | Flash Flood Warning | PHI | Kent | 6 hr |
| Aug 28, 6:49 PM EDT | Areal Flood Advisory | PHI | Kent, Sussex | 5 hr |
Nearby
Special Marine Warnings in New Jersey, 2009Every special marine warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.